No Cover Image

Journal article 590 views

Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials / Carlo, Mercuri

Journal of Differential Equations, Volume: 251, Issue: 4-5, Pages: 1056 - 1085

Swansea University Author: Carlo, Mercuri

Full text not available from this repository: check for access using links below.

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15215
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4-5
Start Page: 1056
End Page: 1085